# SDR ASOA20131029193H

- Difficulty date: October 29, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 30,950 hours, 30,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 14531597001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION THE LT VERTICLE STAB TO FUSELAGE LT DRAG ANGLE WAS FOUND TO HAVE A 20MM CRACK AT FRAME 76.  MAINTENANCE R & R THE AFFECTED LT DRAG ANGLE, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
